Volume 23, 2019
|Page(s)||797 - 802|
|Published online||24 December 2019|
Galton–Watson and branching process representations of the normalized Perron–Frobenius eigenvector
Département de Mathématiques et Applications, Ecole Normale Supérieure, CNRS, PSL Research University,
2 Laboratoire de Mathématiques d’Orsay, Université Paris-Sud, CNRS, Université Paris-Saclay, 91405 Orsay, France.
3 Centre de Mathématiques Appliquées, Ecole Polytechnique, CNRS, Université Paris-Saclay, 91405 Orsay, France.
* Corresponding author: firstname.lastname@example.org.
Accepted: 1 April 2019
Let A be a primitive matrix and let λ be its Perron–Frobenius eigenvalue. We give formulas expressing the associated normalized Perron–Frobenius eigenvector as a simple functional of a multitype Galton–Watson process whose mean matrix is A, as well as of a multitype branching process with mean matrix e(A−I)t. These formulas are generalizations of the classical formula for the invariant probability measure of a Markov chain.
Mathematics Subject Classification: 60J80
Key words: Galton–Watson / branching process / Perron–Frobenius
© The authors. Published by EDP Sciences, SMAI 2019
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.